| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2014, no. 9-12


Saihua Liu, Xing Feng, Jianping Ou
      On q-Wiener index of cartesian product, cluster and corona of graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 403-409
      http://dx.doi.org/10.12988/ijcms.2014.4547

Osuna Osvaldo, Rodriguez Joel, Villasenor Gabriel
      Some remarks on Poincare's method of tangencial curves
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 411-415
      http://dx.doi.org/10.12988/ijcms.2014.4556

Samy Harisa, Nashat Faried
      Inner entropy numbers and Kolmogorov diameters of bounded subsets in decomposable Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 417-430
      http://dx.doi.org/10.12988/ijcms.2014.4546

R. O. Abd El Rahman
      On Hamerstein-Volterra integral equation
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 431-439
      http://dx.doi.org/10.12988/ijcms.2014.4434

Zujin Zhang, Shulin Qiu, Jian Pan, Li Ma
      A refined blow up criterion for the nematic liquid crystals
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 441-446
      http://dx.doi.org/10.12988/ijcms.2014.4438

Xuxin Mao, Luoshan Xu
      Order-theoretical characterizations of countably approximating posets
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 9, 447-454
      http://dx.doi.org/10.12988/ijcms.2014.4658

Ghulam Farid, G. M. Habibullah
      An extension of Hermite polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 10, 455-459
      http://dx.doi.org/10.12988/ijcms.2014.4663

Seyed Jafar Ramazannia Toloti, Ghassem Narimani
      Algebraically defined varieties of Banach algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 10, 461-467
      http://dx.doi.org/10.12988/ijcms.2014.4667

O. Gonzalez-Gaxiola, J. A. Santiago
      Symmetries, Mellin transform and the Black-Scholes equation (a nonlinear case)
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 10, 469-478
      http://dx.doi.org/10.12988/ijcms.2014.4673

A. Puglisi, E. Saitta, M. Stoka
      A Laplace type problem for a regular lattice with convex-concave cell with obstacles rhombus
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 10, 479-485
      http://dx.doi.org/10.12988/ijcms.2014.4659

Ch. Shashi Kumar, B. Rami Reddy, M. Vijaya Kumar
      Application to metric spaces with fixed point theorems in Menger spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 10, 487-495
      http://dx.doi.org/10.12988/ijcms.2014.4776

Hanaa H. Abu-Zinadah
      Bayesian estimation on the exponentiated Gompertz distribution under type II censoring
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 497-505
      http://dx.doi.org/10.12988/ijcms.2014.4782

C. W. Baker
      On g*m-closed sets
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 507-514
      http://dx.doi.org/10.12988/ijcms.2014.4780

Abhishek Singh, Ramesh Kumar Pandey, Sachin Khare
      Parallelism of distributions and geodesics on F(2K + S; S)-structure Lagrangian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 515-522
      http://dx.doi.org/10.12988/ijcms.2014.4668

Ali Sameripoor, Leila Nasiri, Mahmood Shakoori
      The alternative Daugavet property and examples
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 523-528
      http://dx.doi.org/10.12988/ijcms.2014.4657

Mehdi Karami Khorramabadi, Ali Sameripour
      Notes on the non self-adjoint elliptic differential operators
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 529-533
      http://dx.doi.org/10.12988/ijcms.2014.4671

Saba Amir
      Extended Jacobi polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 535-544
      http://dx.doi.org/10.12988/ijcms.2014.4778

Ghulam Farid, G. M. Habibullah
      Extensions of Legendre polynomials
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 11, 545-551
      http://dx.doi.org/10.12988/ijcms.2014.4781

Sanjay Harne, V. H. Badshah, Vipin Verma
      Some identities involving Chebyshev polynomials, Fibonacci numbers and Lucas numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 553-561
      http://dx.doi.org/10.12988/ijcms.2014.4779

A. Vethamanickam, D. Premalatha
      Operator power graph of a group
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 563-568
      http://dx.doi.org/10.12988/ijcms.2014.4890

Ruben A. Cerutti, Luciano L. Luque
      k-Fractional trigonometric functions
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 569-578
      http://dx.doi.org/10.12988/ijcms.2014.4885

Rani Ratha Bai, S. Robinson Chellathurai
      Some bounds and exact results on the substantial independence number of tensor product two simple connected graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 579-589
      http://dx.doi.org/10.12988/ijcms.2014.4886

Mohanad F. Al-khasawneh
      Empirical Bayes analysis for a hierarchical negative binomial generalized linear model
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 591-612
      http://dx.doi.org/10.12988/ijcms.2014.413

Werner Huerlimann
      On likelihood ratio and stochastic order for skew-symmetric distributions with a common kernel
      Correction: Int. J. Contemp. Math. Sciences, Vol. 8, 2013, no. 20, 957 - 967
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 12, 613
      http://dx.doi.org/10.12988/ijcms.2014.4141


Journals | Books | Indexing and abstracting | Author guidelines | Open access